Approximate curve-restricted simplification of polygonal curves

Ali Gholami Rudi. Approximate curve-restricted simplification of polygonal curves. Int. J. Comput. Math. Comput. Syst. Theory, 6(2):178-187, 2021. [doi]

@article{Rudi21,
  title = {Approximate curve-restricted simplification of polygonal curves},
  author = {Ali Gholami Rudi},
  year = {2021},
  doi = {10.1080/23799927.2021.1905717},
  url = {https://doi.org/10.1080/23799927.2021.1905717},
  researchr = {https://researchr.org/publication/Rudi21},
  cites = {0},
  citedby = {0},
  journal = {Int. J. Comput. Math. Comput. Syst. Theory},
  volume = {6},
  number = {2},
  pages = {178-187},
}